# SDR ASAA0640019

- Difficulty date: January 10, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653170
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AT BSTA 500C BETWEEN STR 28L AND 28R AND STR 28R SHEAR TIE HAS CORROSION AT LWR FASTENER TO SKIN.  REPAIRED FRAME AT BSTA 500C BETWEEN STRINGERS 28L AND 28R IAW SRM.  (K)
